# SDR MASA97071

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5498 - TLH-MIA - WHILE ON THE GROUND IN TLH, THE CREW FOUND THAT THE UPPER EMERGENCY LIGHTS AT ROW 5 WERE INOP.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
